Two remarks on non-zero constant Jacobian polynomial maps of ${\Bbb C}^2$

Volume 82 / 2003

Nguyen Van Chau Annales Polonici Mathematici 82 (2003), 39-44 MSC: 14H07, 14R15. DOI: 10.4064/ap82-1-4

Abstract

We present some estimates on the geometry of the exceptional value sets of non-zero constant Jacobian polynomial maps of ${{\mathbb C}}^2$ and their components.

Authors

  • Nguyen Van ChauHanoi Institute of Mathematics
    P.O. Box 631, Boho 10000, Hanoi, Vietnam
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image